# SDR UIEA2020022800343

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,632 hours, 23,276 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 DISPLAYED (STATUS MESSAGE) ON BLOCK IN.( PERFORMED CABIN PRESSURE CONTROLLER BITE PER FIM 21-31 FT 803. AC MOTOR A CH FAULT FOUND. PUSHED VERIFY SWITCH, FAULT CLEARED. SYSTEM OK. )
